# SDR 95FDEA01109

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 760 RT RIB CHORD UPPER VERTICAL FLANGE FWD UPPER FASTENER HOLE AND FWD LOWER FASTENER HOLE HAVE CRACKS UP AND DOWN FROM HOLES.  REMOVED END OF CRACK PER 51-10-1, NFRC INSP SPOTFREE OF CRACK REMOVED, REPAIRED BY INSTALLING DOUBLER PER EO 7-5710-7-23084 PART 1 AND 3 PER SB 727-S7-0112 REV 4.
